Achillefs Tzioufas' home page

Achillefs Tzioufas

Dr. Achillefs Tzioufas
Email: a.tzioufas@gmail.com

Résumé

Previous Institutions:

Research

List of Publications and Recent Submissions

  1. Tzioufas, A. The central limit theorem for supercritical oriented percolation in two dimensions. J Stat Phys (2018) 171(5): 802-821.
  2. Tzioufas A. On highly supercritical percolation in two dimensions. (Submitted).
  3. Tzioufas A. A note on monotonicity of spatial epidemic models Braz. J. Probab. Stat. (Accepted, to appear).
  4. Tzioufas A. The several dimensional gambler' s ruin problem. Markov Proc. and Related Fields (Accepted, to appear).
  5. Tzioufas A. (2017). The randomly fluctuating hyperrectangles are spatially monotone. Statistics and Probability Letters (130), pp. 76-79
  6. Tzioufas, A. (2016). The entirely coupled region of supercritical contact processes, Journal of Applied Probability.
  7. Tzioufas, A. (2015). Regeneration of extremal particles for one-dimensional contact processes, Markov Processes and Related Fields, 21 (2), pp. 275-282.
  8. Tzioufas, A. (2013). Rates of Convergence for the Three State Contact Process in One Dimension, Journal of Statistical Physics
  9. Tzioufas, A. (2011). Contact processes on the integers. Ph.D. Thesis, Heriot-Watt U.
  10. Tzioufas, A. (2011). On the growth of the one-dimensional reverse immunization contact processes. Journal of Applied Probability

Preprints from my arxiv account.

Miscellaneous